Doctor insights on:
Nuprin Allergy Signs
Nuprin allergy: Nuprin (Ibuprofen) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: http://www.webmd.com/drugs/2/drug-14012/nuprin-oral/details ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Not easy: Ibuprofen hypersensitivity is diagnosed by a careful history where symptoms followed ingestion of ibuprofen. There is no available commercial skin or blood test since it is typically not ige-mediated. In some cases, an ingestion (drug challenge) is performed under medical supervision to confirm/rule out NSAID allergy. This of course carries some risk. ...Read more
Very unlikely!: Remotely possible, but very unlikely!Get a more detailed answer ›
Yes: yes any medication can be the culprit. I would stop the medication and contact your physician. Take care. Allergies can be rough. ...Read more
Yes you can: You can take both medications at the same time providing that you follow the recommended otc doses. ...Read more
When i was a baby an allergies exam results was that i was allergic to aines and some other components in advil (ibuprofen). At 21 do I have the same allergies?
Probably not: Most babies outgrow their allergies by age 3 and they change constantly during that time which is why we rareloy test them unless it it might be life threatening. It would be worth your while to challenge it.You might have Benadryl (diphenhydramine) on hand just in case you react. ...Read moreSee 1 more doctor answer
It can be: Ibuprofen and other non-steroidal anti-inflammatory drugs (nsaid's) are amongst the top allergenic drugs. This list includes: ibuprofen, aspirin, naproxen, ketorolac, indomethacin, meloxicam, celecoxib, etc. Tylenol (acetaminophen) at the standard recommended doses would be a safe alternative. ...Read more
Depends: Many children's medication preparations have antihistamines, which is the active ingredient in the allergy medicines. So, you have to be careful- i would ask your pediatrician about the exact preparation you plan to use and the reason for the use. ...Read more
My head been hurting since 12PM I took Advil, (ibuprofen) allergies pills and it still hurt. What should I do?
I have an allergy to paint fumes, i've had a headache for about a week now I have been taking ibuprofen and it isn't going away?
Sinusitis: Fumes can be irritating, especially if there is an underlying allergy problem. You may have sinus allergy that would respond to antihistamines and a steroid nasal spray. You may also have a sinus infection. Of course there are many other causes of headaches so please get checked by you primary doc or an allergist. ...Read more
I took 4 ibuprofen, 4 allergy relief pills and one prescribed sinus congestion/ tiny white allergy pill. Did i double dose?
Hives from ibuprofen. Have read that this allergy is specific to just that one nsaid. All i see at stores are motrin, advil. What nsaid can I take?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more